Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from recurrent and chronic giardiasis. Taking metronidazol. Have abdominal pain. Is this proper treatment?

i am complaining of recurrent & chronic giardiasis for more than ten years i took metronidazol tabs all these time when i stop it i feel fatigue . loss of weight .mild abdominal pain . in stool general you can find cyst of gardia lambila my body mass index is lower than normal range. now i get depressed because i tried so many way for treatment . i took Tinidazol several times please help me ....... and give all the possibility of th true diagnosis .investigation & treatment. plz ur answer now
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Metronidazole is the recoomeded drug of choice
But you are not being much benefited form it . Am aware of your stress as you have been having symptoms now and then you must be disappointed from taking any more treatment .
However I can give you some tips which might be useful for you as prevention is better than cure .

1.Drink only water that has been treated in established treatment facilities.
If there is any doubt about the adequacy of the treatment of water, boil the water or filter it through a filter with a pore size of
Do not drink from fresh water streams or lakes without boiling or filtering the water.

Do not use ice or drink beverages made from tap water that may be contaminated.

Do not brush teeth with tap water that may be contaminated.
Do not eat uncooked or unpeeled fruits or vegetables grown in conditions in which contamination with Giardia might occur.
Wash hands before eating food, after changing diapers, using the bathroom, or touching pets.
No anal or oral sex
Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor